# SDR AU990020

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 27U2051041A
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING RUDDER REMOVAL, IT WAS FOUND THAT THE PRESSURIZATION SEAL CARRIER HAD WORN INTO THE RUDDER TORQUE TUBE.  SUSPECTED CAUSE ATTRIBUTED TO THE BELLCRANK BEARING HAVING EXCESSIVE SIDE PLAY.
